EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 423--447 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Complete Filtered Lie Algebras over a Vector Space of Dimension Two

Thomas W. Judson

Thomas W. Judson
Department of Mathematics and Computer Science
University of Puget Sound
1500 North Warner Street
Tacoma, Washington 98416

Abstract: There may exist many non-isomorphic complete filtered Lie algebras with the same graded algebra. In our article: {\it Complete filtered Lie algebras and the Spencer cohomology}, J. Algebra {\bf 125} (1989), 66--109, we found elements in the Spencer cohomology that determined all complete filtered Lie algebras having certain graded algebra provided that obstructions do not exist in the cohomology at higher levels. In this paper we use the Spencer cohomology to classify all graded and filtered algebras over a real vector space of dimension two.

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition